Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Pregnant following frozen embryo transfer. Got brown particles after inserting progesterone capsule, itching near vagina. Reason?

Hi Doctor, Hi, I am 8 weeks pregnant, my Frozen emroyo transfer done on 20/12/2012. I had slight bleeding 2 times (one time flow) in last week.We taking the injection prolutoion now because of bleeding.after that no bleeding come.Both embroyos shows heart beat in last week scanning. Last 2 days in the morning i am getting slight red colour and brown particles when i am wiping with tissue after putting the progestron soft gelatin capsules through vagina .Also some times i am feeling very itchy near the vagina.Can you explain what is this and any medicin to take ?
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  219
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
After FET, some amount of bleeding / spotting is to be expected.
THis is due to procedural handling.
ALso, spotting in the first trimester , specially after ART, is also common.
COngratulations as both embryos showed a heart beat !
After documentation of a cardiac activity, chances of a miscarriage tremendously decrease.
Some spotting might be persisting even now.
So do not worry.
The itching is a side effect of the progesterone soft gelatin capsules
You can switchover to a gel ( eg. Crinone ) once infection has been ruled out.
Be patient, and adhere to medications, as you have had a tenuous journey, and a little bit more trouble will reward you well.
All the best.
Take care.
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor